# SDR SIMA20150617004

- Difficulty date: June 17, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 38,480 hours, 35,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT THREE RIVETS ON FRAME 75 BETWEEN STRINGERS 1R & 2R,  END OF CRACKS MARKED.  REPAIRED FUSELAGE EXTERNAL SKIN CRACKS AT FRAME 75 & STRINGER 1R - 3R IAW ERS-EM-53MR-146.
